Article

Some results about operators on L1

Published in: Quaestiones Mathematicae
Volume 39 , issue 5, pages: 611–618
DOI: 10.2989/16073606.2016.1177296
Author(s): Zachariah C. RielDepartment of Mathematical Sciences, ,
Keywords: 46G10, 47B10, 47B38, 46G10, 47B10, 47B38,

Abstract

Let (Ω, Σ, µ) be a probability space. We give a few results about operators on L1(µ). Among these, we show that if T is a bounded linear operator on L1(µ) which acts as a Hilbert-Schmidt operator on L2(µ), then T : L1(µ) → L1(µ) is representable.

Get new issue alerts for Quaestiones Mathematicae